MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368590190
Medical Device Problem Codes No Device Output (1435); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e411 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter questioned dilution results for 1 patient sample tested for elecsys anti-tpo (anti-tpo) on a cobas e 411 analyzer (rack system).The initial result was > 600 iu/ml.The sample was repeated with dilution and the result was 74.70 iu/ml (calculated result 448.2 iu/ml).On (b)(6)2025 the sample was run with no dilution and the result was > 600 iu/ml.The sample was repeated with dilution twice with results of 69.99 iu/ml (calculated result 419.94 iu/ml) and 89 iu/ml (calculated result 445 iu/ml).The customer questioned why the diluted results were lower than the undiluted results of > 600 iu/ml.On (b)(6)2025 the customer repeated the sample using a new diluent and the result with an x5 dilution was 101.2 iu/ml (calculated result 506 iu/ml).On (b)(6)2025 the customer performed additional dilutions with the following results: 1:2 dilution was 314.3 iu/ml (calculated result 628.6 iu/ml).1:8 dilution was 114.0 iu/ml (calculated result 912.4 iu/ml).1:20 dilution was 33.33 iu/ml (calculated result 666.6 iu/ml).No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The results provided relate to the non-linear dilution behavior of anti-tpo.Product labeling states: "samples with anti-tpo concentrations above the measuring range can be diluted manually with diluent universal.The recommended dilution is 1:5.The concentration of the diluted sample must be > 200 iu/ml.After dilution, multiply the result by the dilution factor.Please note: the autoantibodies are heterogeneous and this gives rise to non-linear dilution phenomena for individual samples." the investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21412043
Report Number1823260-2025-00481
Device Sequence Number9518645
Product Code JZO
UDI-Device Identifier04015630929702
UDI-Public04015630929702
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number06368590190
Device Lot Number827061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown